# SDR VNAA0605010

- Difficulty date: May 16, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 5,342 hours, 5,355 cycles
- Engine: Ge CF343B1
- Engine time: 5,342 hours, 5,355 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T49P01
- Part serial: SBA05054
- Condition: Leaking
- Location: Rt Engine
- Part time: 5,342 hours, 5,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE -R ENG OIL PRESS- WARNING MESSAGE ILLUMINATED AND THE OIL PRESSURE INDICATION WAS FLUCTUATING.  THE CREW FOLLOWED THE QRH, DIVERTED TO IAD, AND LANDED WITHOUT INCIDENT.  OIL QUANTITY WAS FOUND TO BE LOW.  MAINTENANCE REPLACED THE ACCESSORY GEARBOX EDP CARBON SEAL.  OIL PRESSURE, LEAK, AND CONSUMPTION CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
